# SDR USAASB98164

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Engine: Cfmint CFM563B2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLL - FLT 1638 - AFTER TAKEOFF AT 800 FT, THE NR 1 ENGINE EXPERIENCED A TURBINE FAILURE.  CREW SHUT DOWN THE NR 1 ENGINE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD AT FLL WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 17 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
